# SDR ASOA20130120238

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN FOR A C-CHECK WHEN CORROSION WAS FOUND ON DOUBLER AT FRAME 65 AT CARGO DOOR CUTOUT. MX REMOVED THE CORRODED SHEAR FOOT IAW SRM 51-40-02.  REPLACED NEW SHEAR FOOT IAW IAW SRM 51-20-03 AND EC5310-01664.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
